# SDR P2EA00127

- Difficulty date: April 13, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, TEMPORARY SKIN REPAIR INSTALLED AT BS 205 TO BS 213, BETWEEN WL 173 AND WL 183.  REPAIRED FUSELAGE SKIN FROM BS 205 TO BS 216, BETWEEN WL 173 AND WL 186 IAW COOPESA  E.O. COO-3-53-226-00 DATED 4-18-00.  SEE COOPESA W/O N10316-1-6, VAM100 NR 053, 912SDA147, E.O. COO-3-53-226-00, DATED 4-18-00, BOEING FAX COO-SJO-00-03-73H, DATED 4-18-00 AND FAA FORM 8110-3 DERY NR 635184NM DATED 4-26-00.  (X)
